# SDR AALA201510319003

- Difficulty date: October 30, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 69,441 hours, 26,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMER LIGHTING STRIP BY LAVATORY 3R IS LOOSE.  SECURED EMER LIGHTING STRIP BY LAVATORY 3R.
